# SDR SWIA200617247

- Difficulty date: September 27, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 25,230 hours, 36,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTING BY 11A BURNED OUT.  REPLACED EMERGENCY FLOOR LIGHTING BY 11A.  OPERATIONAL CHECKS GOOD.
